# SDR CALA2014012090184

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 42,373 hours, 18,049 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE APU AUTO SHUTDOWN DISPLAYED ON UPPER ECAM SCREEN, APU.  TAXI IN APU SHUT DOWN HIGH EGT.  ACCOMPLISHED NORMAL APU START.  FUNCTION WITH ELECTRICAL & PNEUMATIC LOADS OPERATION NORMAL.
